View : 106 Download: 0

Asymptotic dirichlet problem for the schrödinger operator via rough isometry

Title
Asymptotic dirichlet problem for the schrödinger operator via rough isometry
Authors
Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2005
Journal Title
Proceedings of the American Mathematical Society
ISSN
0002-9939JCR Link
Citation
Proceedings of the American Mathematical Society vol. 133, no. 11, pp. 3411 - 3420
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Conference Paper
Abstract
We pose and solve the asymptotic Dirichlet problem for the Schrödinger operator via rough isometrics on a certain class of Riemannian manifolds. With suitable potentials, we give the solvability of the problem for a naturally defined class of data functions. © 2005 American Mathematical Society.
DOI
10.1090/S0002-9939-05-08265-1
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE